Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 24, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 23, 2007, 9:06 PM CDT for 4 counties in Texas. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2007, 9:06 PM CDT (02:06 UTC)
- Expired
- Apr 23, 2007, 10:00 PM CDT
- In force
- 54 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Fisher County, TX, Jones County, TX, Nolan County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 9:20 PM CDT | TORNADO | 2 N Trent, TX | REPORT FROM KTXS TV OF A TORNADO JUST NORTH OF TRENT |
| Apr 23, 9:38 PM CDT | HAIL 1.75 | E Noodle, TX | GOLFBALL SIZE HAIL JUST EAST OF NOODLE |
| Apr 23, 9:39 PM CDT | TSTM WND DMG | Merkel, TX | 18-WHEELER ON INTERSTATE 20 BLOWN OVER. |
| Apr 23, 9:41 PM CDT | TORNADO | 2 Wsw Hodges, TX | POSSIBLE TORNADO NEAR HODGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:35 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 2.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1676 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2126 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 240208 TORSJT TXC151-253-353-441-240300- /O.NEW.KSJT.TO.W.0024.070424T0206Z-070424T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 906 PM CDT MON APR 23 2007 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN NOLAN COUNTY IN WEST CENTRAL TEXAS... SOUTHWESTERN JONES COUNTY IN WEST CENTRAL TEXAS... SOUTHEASTERN FISHER COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS... * UNTIL 1000 PM CDT * AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF TRENT...OR ABOUT 11 MILES EAST OF SWEETWATER...MOVING EAST AT 20 MPH ALONG INTERSTATE 20. * THE TORNADO IS EXPECTED TO BE NEAR... TRENT BY 920 PM CDT... NOODLE AND MERKEL BY 935 PM CDT... STITH BY 950 PM CDT... HODGES...TRUBY AND TYE BY 1000 PM CDT... LARGE HAIL UP TO BASEBALL SIZE CAN BE EXPECTED ACROSS MUCH OF SOUTHEAST FISHER AND SOUTHERN JONES COUNTIES THROUGH 10 PM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3259 10051 3240 10027 3243 9985 3280 9980 $$
3 follow-up statements
000 WWUS54 KSJT 240223 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 921 PM CDT MON APR 23 2007 TXC151-253-353-441-240300- /O.CON.KSJT.TO.W.0024.000000T0000Z-070424T0300Z/ NOLAN TX-JONES TX-FISHER TX-TAYLOR TX- 921 PM CDT MON APR 23 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN TAYLOR...SOUTHEASTERN FISHER...SOUTHWESTERN JONES AND NORTHEASTERN NOLAN COUNTIES... AT 920 PM CDT...KTXS TELEVISION WAS REPORTING A TORNADO. THIS TORNADO WAS LOCATED JUST NORTH OF TRENT...OR ABOUT 16 MILES EAST OF SWEETWATER...MOVING EAST AT 20 MPH. LARGE HAIL OF BASEBALL SIZE IS LIKELY NEAR NOODLE. THE TORNADO WILL BE NEAR... MERKEL BY 935 PM CDT... NOODLE BY 940 PM CDT... STITH BY 955 PM CDT... HODGES...TRUBY AND TYE BY 1000 PM CDT... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3259 10051 3240 10027 3243 9985 3280 9980 $$
000
WWUS54 KSJT 240236
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
934 PM CDT MON APR 23 2007
TXC353-240244-
/O.CAN.KSJT.TO.W.0024.000000T0000Z-070424T0300Z/
NOLAN TX-
934 PM CDT MON APR 23 2007
...THE TORNADO WARNING FOR NOLAN COUNTY IS CANCELLED...
LAT...LON 3265 10031 3252 10014 3242 10014 3243 9985
3280 9980
$$
TXC151-253-441-240300-
/O.CON.KSJT.TO.W.0024.000000T0000Z-070424T0300Z/
JONES TX-FISHER TX-TAYLOR TX-
934 PM CDT MON APR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN TAYLOR...SOUTHEASTERN FISHER AND SOUTHWESTERN JONES
COUNTIES...
AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR NOODLE...OR ABOUT
18 MILES SOUTHWEST OF ANSON...MOVING EAST AT 20 MPH. THERE HAVE BEEN
SEVERAL REPORTS OF FUNNELS AND TORNADOES WITH THIS STORM.
THE TORNADO WILL BE NEAR...
NOODLE BY 940 PM CDT...
STITH BY 955 PM CDT...
HODGES...TRUBY AND TYE BY 1000 PM CDT...
NOODLE...TRUBY AND HAWLEY WILL LIKELY SEE HAIL UP TO BASEBALL SIZE.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3265 10031 3252 10014 3242 10014 3243 9985
3280 9980
$$000
WWUS54 KSJT 240248
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
945 PM CDT MON APR 23 2007
TXC151-353-240255-
/O.CAN.KSJT.TO.W.0024.000000T0000Z-070424T0300Z/
NOLAN TX-FISHER TX-
945 PM CDT MON APR 23 2007
...THE TORNADO WARNING FOR FISHER AND NOLAN COUNTIES IS CANCELLED...
LAT...LON 3273 10015 3252 10014 3242 10014 3243 9985
3280 9980
$$
TXC253-441-240300-
/O.CON.KSJT.TO.W.0024.000000T0000Z-070424T0300Z/
JONES TX-TAYLOR TX-
945 PM CDT MON APR 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN TAYLOR AND SOUTHWESTERN JONES COUNTIES...
AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR STITH...OR ABOUT
12 MILES NORTHWEST OF ABILENE...MOVING EAST AT 40 MPH.
GOLFBALL HAIL WAS REPORTED JUST EAST OF NOODLE AT 938 PM.
AT 939 PM...DAMAGING WINDS NEAR MERKLE...BLEW OVER AN 18 WHEELER ON
INTERSTATE 20.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN TAYLOR AND SOUTHWESTERN JONES COUNTIES.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3273 10015 3252 10014 3242 10014 3243 9985
3280 9980
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 23, 6:45 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 23, 6:45 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 645 PM CDT MON APR 23 2007 .UPDATE... TORNADO WATCH FOR THE BIG COUNTY AND NORTHERN CONCHO VALLEY UNTIL 11 PM. SEVERE STORMS NORTH OF BIG SPRINGS MAY AFFECT FISHER COUNTY TOWARD 8 PM. && .PREV DISCUSSION... /ISSUED 637 PM CDT MON APR 23 2007/ UPDATE... THUNDERSTORMS DEVELOPING ALONG DRYLINE NEAR BIG SPRINGS WILL NOT BE AFFECTING TAFS. SCATTERED THUNDERSTORMS THAT DEVELOPED IN MEXICO HOWEVER MAY AFFECT SONORA DURING THE NEXT FEW HOURS. A BIT UNCERTAIN HOWEVER WHETHER THIS WILL CONTINUE...SO DID NOT INCLUDE IN KSJT OR OTHER TAFS. IF IT DOES HOWEVER ... COULD PRODUCE SOME STRONG/SEVERE STORMS. OTHERWISE...MVFR STRATUS DEVELOPING FROM SOUTH TO NORTH THIS EVENING. STRONG 50-55 KT LLJ DEVELOPING TONIGHT...SO ADDED LLWS 04-14Z. EXPECT SCATTERED THUNDERSTORMS DEVELOPING ALONG DRYLINE FROM KSJT TO KABI TOMORROW AFTERNOON. KBBD AND KJCT WILL HAVE THE BEST CHANCE OF SEEING THE STORMS. PREV DISCUSSION... /ISSUED 410 PM CDT MON APR 23 2007/ SHORT TERM... LATEST SATELLITE IMAGERY INDICATING MOISTURE PLUME CONTINUING TO MOVE NORTHEAST ACROSS TEXAS FROM THE PACIFIC. THE UPPER-LEVEL CLOSED LOW CONTINUES TO DIG SOUTH INTO NORTHERN ARIZONA. AT THE SURFACE...A DRYLINE REMAINS JUST WEST OF OUR CWFA...MAINLY ALONG AN AMARILLO...TO LUBBOCK...TO MIDLAND...TO SANDERSON LINE. EXTRA WFO MIDLAND SOUNDING AT 18Z INDICATES A LOW-LEVEL CAP ALONG WITH SOUTHWEST- TO WEST-WINDS PROFILE. AFTER COORDINATION WITH WFO MIDLAND...BELIEVE SEVERE WEATHER THREAT FOR TONIGHT IS LOW. THE SURFACE DRYLINE MAY MOVE A LITTLE CLOSER TO OUR CWFA. HOWEVER...EXPECT IT TO PUSH BACK WEST OVERNIGHT TONIGHT. THUS...WILL CONTINUE ONLY 20 POPS ACROSS THE BOARD WITH NO MENTION OF SEVERE THUNDERSTORMS IN THE ZONE PRODUCT FOR TONIGHT. FOR TOMORROW...EXPECT THE UPPER-LEVEL SYSTEM TO PUSH THE DRYLINE BACK EAST AND ACROSS WEST CENTRAL TEXAS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE TOMORROW AFTERNOON ACROSS MOST OF WEST CENTRAL TEXAS. THE ACTUAL TIMING OF THE DRYLINE REMAINS SOMEWHAT UNCERTAIN WITH THE NAM SLIGHT FASTER. FOR NOW WILL GO WITH THE HIGHEST POPS MAINLY ALONG AND EAST OF AN ABILENE...TO EDEN...TO JUNCTION LINE. ALSO...WILL MENTION SOME STORMS MAY BE SEVERE DURING THE AFTERNOON AND EVENING FOR PERIODS TWO AND THREE. TEMPERATURE NUMBERS CLOSE TO MOS GUIDANCE LOOK GOOD. LONG TERM... MAIN FOCUS ON SHORT TERM TODAY. THUS...WILL CONTINUE DRY FORECAST HERE FOR NOW WITH AFTERNOON HIGHS CONTINUING A SLIGHT WARMING TREND THROUGH NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 68 82 54 77 / 30 40 40 10 SAN ANGELO 70 85 56 79 / 30 30 30 10 JUNCTION 70 85 59 82 / 20 40 60 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR COKE-FISHER-NOLAN-STERLING. && 99/99/04
Hazardous weather outlook, Apr 23, 3:17 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 317 PM CDT MON APR 23 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-242030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 317 PM CDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE ACROSS WEST CENTRAL TEXAS TONIGHT AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH THE DRY LINE. IF STORMS DEVELOP...SOME OF THEM WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CONTINUING CHANCE OF THUNDERSTORMS TUESDAY AS THE DRY LINE MOVES EAST ACROSS WEST CENTRAL TEXAS. THERE IS A SLIGHT RISK OF SEVERE WEATHER ALONG AND EAST OF A THROCKMORTON...ABILENE... SAN ANGELO...SONORA LINE...EXCEPT FOR A MODERATE RISK OF SEVERE WEATHER ALONG AND EAST OF A BROWNWOOD TO SAN SABA LINE. THE MAIN RISKS ARE LARGE HAIL AND DAMAGING WINDS...BUT A FEW TORNADOES ARE POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...WITH SPOTTER ACTIVATION LIKELY ON TUESDAY.
In the hours before
Special weather statement, Apr 23, 7:21 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 721 PM CDT MON APR 23 2007 TXZ049-054-240115- NOLAN TX-FISHER TX- 721 PM CDT MON APR 23 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT FOR NOLAN AND FISHER COUNTIES... AT 717 PM CDT...A SEVERE THUNDERSTORM 12 MILES WEST OF COLORADO CITY...MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CAPITOLA...GANNON AND BUSBY BY 815 PM CDT LOOK FOR WARNINGS TO BE ISSUED FOR FISHER..AND POSSIBLY THE NORTHWEST CORNER OF NOLAN COUNTIES. LARGE HAIL UP TO GOLFBALL SIZE...AND TORNADOES ARE LIKELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 23, 8:41 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
841 PM CDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 3 N SWEETWATER 32.51N 100.40W
04/23/2007 E1.75 INCH NOLAN TX AMATEUR RADIO
GOLF BALL SIZE HAIL ON RANCH ROAD 419 NEAR THE FISHER AND
NOLAN COUNTY LINE.
&&
07Local storm report, Apr 23, 8:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL N SWEETWATER 32.47N 100.40W
04/23/2007 E2.75 INCH NOLAN TX AMATEUR RADIO
BASEBALL SIZE HAIL NOW REPORTED ON RANCH ROAD 419 NEAR
THE FISHER AND NOLAN COUNTY LINE
&&
07Special weather statement, Apr 23, 8:50 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 850 PM CDT MON APR 23 2007 TXZ113-127-240245- JONES TX-TAYLOR TX- 850 PM CDT MON APR 23 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT FOR JONES AND TAYLOR COUNTIES... AT 846 PM CDT...SEVERE THUNDERSTORMS WITH BALL SIZE HAIL AND POSSIBLE TORNADOES WERE MILES MILES NORTHEAST OF SWEETWATER...MOVING EAST AT 30 MPH. SEVERE THUNDERSTORM OR STONADO WARNINGS ARE LIKELY TO BE ISSUED FOR NOLAN AND NORTHERN TAYLOR COUNTIES...FOR AREAS ALONG AND NORTH OF INTERSTATE 20. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WEST CENTRAL TEXAS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:40 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 50 min |
| Apr 23, 8:28 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 47 min |
| Apr 23, 9:58 PM CDT | Tornado Warning | SJT | Jones | 32 min |
| Apr 24, 4:11 AM CDT | Lake Wind Advisory | SJT | Brown, Coleman, Concho, Haskell, Jones, McCulloch and 3 more | 15 hr |
| Apr 24, 4:11 AM CDT | Wind Advisory | SJT | Coke, Fisher, Nolan, Sterling | 15 hr |
| Apr 24, 4:13 AM CDT | Red Flag Warning | SJT | Coke, Fisher, Irion, Jones, Nolan, Sterling and 2 more | 16 hr |
| Apr 24, 11:03 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 42 min |
| Apr 24, 11:18 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 27 min |
| Apr 24, 11:47 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 28 min |
| Apr 24, 11:51 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 9 min |
| Apr 24, 11:57 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 48 min |
| Apr 24, 12:15 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Coleman, Runnels | 30 min |
| Apr 24, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 44 min |
| Apr 24, 1:29 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 31 min |
| Apr 24, 4:04 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, McCulloch | 41 min |
| Apr 24, 4:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 51 min |
| Apr 24, 5:19 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 26 min |
| Apr 24, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 50 min |
| Apr 24, 5:27 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 17 min |
| Apr 24, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 36 min |
| Apr 24, 5:39 PM CDT | Tornado Warning | SJT | Concho, Tom Green | 36 min |
| Apr 24, 5:50 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 25 min |
| Apr 24, 6:06 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 24 min |
| Apr 24, 6:07 PM CDT | Severe Thunderstorm Warning | SJT | Menard, Schleicher | 23 min |
| Apr 24, 6:13 PM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 47 min |
| Apr 24, 6:15 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 45 min |
| Apr 24, 6:21 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher | 24 min |
| Apr 24, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 47 min |
| Apr 24, 6:46 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 29 min |
| Apr 24, 6:48 PM CDT | Tornado Warning | SJT | Brown | 27 min |
| Apr 24, 6:59 PM CDT | Severe Thunderstorm Warning | SJT | Brown, McCulloch, San Saba | 46 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.